×

Ergodic theory for inner functions of the upper half plane. (English) Zbl 0378.28009


MSC:

28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] J. Aaronson , Rational Ergodicity . Israel Journal of Mathematics , t. 27 , 2 , 1977 , p. 93 - 123 . MR 584018 | Zbl 0376.28011 · Zbl 0376.28011
[2] R. Adler and B. Weiss , The ergodic, infinite measure preserving transformation of Boole . Israel Journal of Mathematics , t. 16 , 3 , 1973 , p. 263 - 278 . MR 335751 | Zbl 0298.28012 · Zbl 0298.28012
[3] S. Foguel , The ergodic theory of Markov processes . New York , Van-Nostrand Reinhold , 1969 . MR 261686 | Zbl 0282.60037 · Zbl 0282.60037
[4] S. Foguel and M. Lin , Some ratio limit theorems for Markov operators . Z. Wahrscheinlichkeitstheorie , t. 231 , p. 55 - 66 . MR 310974 | Zbl 0223.60027 · Zbl 0223.60027
[5] J.H.B. Kemperman , The ergodic behaviour of a class of real transformations. Stochastic Processes and related topics . Proceedings of the summer research institute on statistical inference for stochastic processes (Editor Puri), Indiana University , p. 249 - 258 , Academic Press , 1975 . MR 372156 | Zbl 0347.28015 · Zbl 0347.28015
[6] G. Letac , Which functions preserve Cauchy laws . P. A. M. S. t. 67 , 2 , 1977 , p. 277 - 286 . MR 584393 | Zbl 0376.28019 · Zbl 0376.28019
[7] T. Li and F. Schweiger , The generalized Boole transformation is ergodic . Preprint. · Zbl 0389.28009
[8] M. Lin , Mixing for Markov operators . Z. Wahrscheinlichkeitstheorie , t. 19 , 3 , 1971 , p. 231 - 243 . MR 309207 | Zbl 0212.49301 · Zbl 0212.49301
[9] W. Rudin , Real and Complex analysis . McGraw Hill , 1966 . MR 210528 | Zbl 0142.01701 · Zbl 0142.01701
[10] F. Schweiger , Zahlentheoretische transformation mit \sigma -endlichen mass . S.-Ber. Ost. Akad. Wiss. , Math.-naturw. K. l., II. Abt., t. 185 , 1976 , p. 95 - 103 . MR 447162 | Zbl 0348.28016 · Zbl 0348.28016
[11] F. Schweiger , Tan x is ergodic . To appear in P. A. M. S. MR 2005886 | Zbl 0361.28011 · Zbl 0361.28011
[12] K. Yosida , Functional analysis . Springer , Berlin , 1968 . MR 239384 · Zbl 0152.32102
[13] A. Denjoy , Fonctions contractent le cercle | Z | < 1 , C. R. Acad. Sci. Paris , t. 182 , 1926 , p. 255 - 257 . · JFM 52.0309.04
[14] M. Heins , On the pseudo periods of the weierstrass Zeta function , Nagaoya Math. Journal , t. 30 , 1967 , p. 113 - 119 . Article | MR 262492 | Zbl 0177.34903 · Zbl 0177.34903
[15] J.H. Neuwirth , Ergodicity of some mapping of the circle and the line , preprint. MR 516157
[16] F. Schweiger and M. Thaler , Ergodische Eigenschaften einer Klass reellen Transformationen , preprint. MR 254007
[17] M. Tsuji , Potential theory in modern function theory , Maruzen , Tokyo , 1959 . MR 114894 | Zbl 0087.28401 · Zbl 0087.28401
[18] J. Wolff , Sur l’itération des fonctions holomorphes dans une region , C. R. Acad. Sci. Paris , t. 182 , 1926 , p. 42 - 43 . JFM 52.0309.02 · JFM 52.0309.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.